# SDR DHL2008805522

- Difficulty date: March 11, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E "ZEE" WORN AT STA XW -3.126.  REMOVED WORN ZEE IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE IAW SRM 51-1-21.  REFER TO JC EC-00796-001 (WO 3457) FOR FABRICATION.
